# SDR 2008UALA02164

- Difficulty date: April 14, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 55,800 hours, 20,477 cycles
- Engine: Pwa PW2037
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION UNDER FLAKING TEFLON PAINT ON UPPER SURFACE OF THE RT WING FIXED LEADING EDGE BELOW NR 10 SLAT.  REMOVED DAMAGED AREA APPLIED A PRE-PREG FIBERGLASS REPAIR IAW SRM 57-41-01 AND 51-70-07
